# SDR SWIA20230613009

- Difficulty date: April 27, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 36,228 hours, 22,889 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD6 INTERCOSTAL IS CORRODED     (C-CHECK RO 6/9/2023)    REMOVED AND  INSTALLED NEW PAX DOOR MID DD6 INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV. N. NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY
